# SDR AALA202305256389

- Difficulty date: April 22, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 55,322 hours, 26,502 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004220600
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT AFT PASSSENGER /CREW DOOR CUTOUT LOWER SILL AFT CORNER SHAPE FITTING AT FR 68 AND S23L. REPLACED AFT CORNER SHAPE FITTING PER SRM 51-72-11.
